# SDR UPS03440301

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Crew Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  3 INCH CRACK IN WEB AFT FRAME UPPER SIDE, MARKED.  REMOVED FRAME WEB AT STA 488 FROM APPROX 5-16 TO 5-22.  STARTED FABRICATION OF REPLACEMENT WEB AND TWO SPLICE PLACE IAW SRM 53-10-04.  COMPLETED FABRICATING OF WEB & (2) SPLICE PLATES.  TREATED, PRIME, PAINTED & STARTED TO INSTALL REF SRM 53-10-4 ON LWR SPLICE PLATE.  COMPLETED THE EO FOR SHORT FASTENER EDGE DISTANCE.  COMPLETED REPAIR.
